Alert archive / Tennessee / Severe Thunderstorm Warnings in 2002

Severe Thunderstorm Warning 291, NWS Nashville, TN

November 10, 2002Van Buren County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Nov 10, 2002, 9:08 PM CST for Van Buren County, Tennessee. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 10, 2002, 9:08 PM CST (03:08 UTC)
Expired
Nov 10, 2002, 9:30 PM CST
In force
22 min
Issued by
NWS Nashville, TN
Area
Counties, with a storm outline in the text

County Van Buren County, TN

The radar

The Northeast Alabama radar (KHTX), 106 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 10, 4:50 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.1 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2002-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1368 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2002-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 490 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1368 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1177 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
490 m²/s²
0-3 km storm-relative helicity
560 m²/s²
Significant tornado parameter
0.0
Supercell composite
15.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

293 
WUUS54 KOHX 110308
SVRBNA
TNC175-110330-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
907 PM CST SUN NOV 10 2002

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VAN BUREN COUNTY IN TENNESSEE

* UNTIL 930 PM CST

* AT 857 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM 11 MILES WEST OF SPENCER...MOVING EAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  IN NORTHEASTERN VAN BUREN COUNTY BY 920 PM CST

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST SUNDAY EVENING
FOR TENNESSEE.

&&

LAT...LON 3576 8567 3562 8561 3572 8525 3586 8521

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 10, 3:05 PM CST, 6 hours 3 minutes earlier.

Area forecast discussion, Nov 10, 3:05 PM CST, 6 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
305 PM CST SUN NOV 10 2002

LATEST FORECAST MODEL DATA INDICATES THAT THE STRONG COLD FRONT WILL
ENTER MIDDLE TENNESSEE SHORTLY BEFORE 11/06Z...AND DEPART SHORTLY
AFTER THAT TIME. FROM NOW UNTIL 06Z...SHOWERS ARE EXPECTED TO
RAPIDLY DEVELOP INTO THUNDERSTORMS...FROM VERY STRONG AFTERNOON
WARMING AND DESTABILIZATION.

IT SEEMS THAT THE AFTERNOON CU FIELD HAS HAD LIMITED SUCCESS THIS
AFTERNOON SO FAR (NOT PUNCHED THROUGH MID LEVELS)...DUE TO 650-MB
BASED INVERSION OR CAP (STAIRSTEP 18Z BNA RAOB). ONCE THIS CAP
GOES...EXPECT THUNDERSTORMS TO GO SEVERE.

SOME OF THE STRONGER STORMS WILL BE ON THE LEADING EDGE OF A SQUALL
LINE THAT WILL COME INTO MIDDLE TENNESSEE THIS EVENING...BUT SOME
STRONGLY ROTATING CELLS ARE EXPECTED TO DEVELOP AHEAD OF THE EVENING
SQUALL LINE. SO WILL CONTINUE TO MENTION ISOLATED TORNADOES THIS
EVENING IN THE ZONES.

AFTER THIS ROUND OF EVENING SEVERE WEATHER...THE CHANCE OF SHOWERS
WILL CONTINUE ALL MONDAY IN THE PLATEAU...AND INTO THE MORNING
WESTERN/CENTRAL ZONES. POST-FRONTAL NORTHWEST WINDS AND LINGERING
MOISTURE WILL KEEP MORE CLOUDS AROUND (FOR THE NEXT FEW DAYS)
RELATIVE TO MOS.

PRELIMINARY NUMBERS

BNA 53 59 38 53 /  100 30 10 10
CSV 53 57 36 50 /  100 40 10 20

.BNA...NONE.

04
Hazardous weather outlook, Nov 10, 11:45 AM CST, 9 hours 23 minutes before
TNZ005>011-022>034-056>066-075>080-093>097-111130-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1145 AM CST SUN NOV 10 2002

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...
A STRONG COLD FRONT AND POWERFUL UPPER LEVEL WINDS WILL APPROACH THE
REGION THIS AFTERNOON...AND WILL MOVE IN DURING THE EVENING. WEATHER
CONDITIONS AHEAD OF THE FRONT WILL BECOME FAVORABLE FOR SEVERE
THUNDERSTORMS...WITH ISOLATED TORNADOES POSSIBLE. THUS...ANOTHER
ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP...WITH SEVERE
THUNDERSTORMS AND ISOLATED TORNADOES MOST PROBABLE LATE THIS
AFTERNOON AND EVENING.

.SPOTTER CALL TO ACTION STATEMENT...
WITH THE AREA IN A HIGH RISK OF SEVERE WEATHER...ACTIVATION OF
EMERGENCY MANAGERS AND SPOTTER GROUPS IS EXPECTED THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...
AT THIS TIME...HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED THROUGH
THE PERIOD.

04

In the hours before

Local storm report, Nov 10, 7:55 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
755 PM CST SUN NOV 10 2002

TIME(CST)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0303 PM    SPRING HILL               TN   1.00 INCH HAIL
11/10/02   MAURY                         0433 PM    5 E GORDONSBURG           TN   1.00 INCH HAIL
11/10/02   LEWIS                          TRAINED SPOTTER REPORTED
                                          NEAR THE LEWIS/MAURY COUNTY
                                          LINE

0305 PM    3 E THOMPSONS STATION     TN   1.75 INCH HAIL
11/10/02   WILLIAMSON                     TRAINED SPOTTER REPORTED
                                          I-65 AT US HIGHWAY 431

0319 PM    4 S SMYRNA                TN   1.00 INCH HAIL
11/10/02   RUTHERFORD                     TRAINED SPOTTER I-24 AT
                                          ALMAVILLE RD

0328 PM    SMYRNA                    TN   1.75 INCH HAIL
11/10/02   RUTHERFORD                    0329 PM    SMYRNA                    TN   .88 INCH HAIL
11/10/02   RUTHERFORD                     REPORTED BY NWS EMPLOYEE

0331 PM    SMYRNA                    TN   2.00 INCH HAIL
11/10/02   RUTHERFORD                     REPORTED BY TRAINED
                                          SPOTTER AT WAL-MART STORE

0333 PM    5 N WALTER HILL           TN   .75 INCH HAIL
11/10/02   RUTHERFORD                     TRAINED SPOTTER REPORTED
                                          INTERSECTION OF HWYS 231S
                                          AND 452 NEAR THE
                                          RUTHERFORD/WILSON COUNTY
                                          LINE

0335 PM    GLADEVILLE                TN   1.75 INCH HAIL
11/10/02   WILSON                        0334 PM    HOLLY CREEK               TN   .75 INCH HAIL
11/10/02   WILSON                         REPORTED BY VOLUNTEER FIRE
                                          DEPT

0428 PM    1 N STIVERSVILLE          TN   1.00 INCH HAIL
11/10/02   MAURY                          TRAINED SPOTTER REPORTED 2
                                          MILES N OF GILES/MAURY
                                          COUNTY LINE ON HWY 31

0429 PM    MORRISVILLE               TN   .75 INCH HAIL
11/10/02   GILES                         0435 PM    DEVIL SPRINGS             TN   1.75 INCH HAIL
11/10/02   PUTNAM                        0435 PM    COOKEVILLE                TN   .88 INCH HAIL
11/10/02   PUTNAM                        0437 PM    LEWISBURG                 TN   .75 INCH HAIL
11/10/02   MARSHALL                      0442 PM    LEWISBURG                 TN   1.75 INCH HAIL
11/10/02   MARSHALL                      0450 PM    COOKEVILLE                TN   WIND DAMAGE
11/10/02   PUTNAM                         NUMEROUS TREES DOWN IN THE
                                          CITY WITH HUTCHINSON RD
                                          BLOCKED

0454 PM    LEWISBURG                 TN   1.75 INCH HAIL
11/10/02   MARSHALL                      0423 PM    COOKEVILLE                TN   .75 INCH HAIL
11/10/02   PUTNAM                        ROSE
Local storm report, Nov 10, 7:55 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
755 PM CST SUN NOV 10 2002

TIME(CST)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0303 PM    SPRING HILL               TN   1.00 INCH HAIL
11/10/02   MAURY                          REPORTED BY TRAINED
                                          SPOTTER

0433 PM    5 E GORDONSBURG           TN   1.00 INCH HAIL
11/10/02   LEWIS                          TRAINED SPOTTER REPORTED
                                          NEAR THE LEWIS/MAURY
                                          COUNTY LINE

0305 PM    3 E THOMPSONS STATION     TN   1.75 INCH HAIL
11/10/02   WILLIAMSON                     TRAINED SPOTTER REPORTED
                                          I-65 AT US HIGHWAY 431

0319 PM    4 S SMYRNA                TN   1.00 INCH HAIL
11/10/02   RUTHERFORD                     TRAINED SPOTTER I-24 AT
                                          ALMAVILLE RD

0328 PM    SMYRNA                    TN   1.75 INCH HAIL
11/10/02   RUTHERFORD                     REPORTED BY TRAINED
                                          SPOTTER

0329 PM    SMYRNA                    TN   .88 INCH HAIL
11/10/02   RUTHERFORD                     REPORTED BY NWS
                                          EMPLOYEE

0331 PM    SMYRNA                    TN   2.00 INCH HAIL
11/10/02   RUTHERFORD                     REPORTED BY TRAINED
                                          SPOTTER AT WAL-MART

0333 PM    5 N WALTER HILL           TN   .75 INCH HAIL
11/10/02   RUTHERFORD                     REPORTED BY TRAINED
                                          SPOTTER AT INTERSECTION                                          INTERSECTION OF HWYS
                                          231S AND 452 NEAR THE
                                          RUTHERFORD/WILSON
                                          COUNTY LINE                                 LINE

0335 PM    GLADEVILLE                TN   1.75 INCH HAIL
11/10/02   WILSON                         REPORTED BY TRAINED
                                          SPOTTER

0334 PM    HOLLY CREEK               TN   .75 INCH HAIL
11/10/02   WILSON                         REPORTED BY VOLUNTEER
                                          FIRE DEPT

0428 PM    1 N STIVERSVILLE          TN   1.00 INCH HAIL
11/10/02   MAURY                          REPORTED BY TRAINED
                                          SPOTTER 2 MILES N OF
                                          GILES/MAURY COUNTY
                                          LINE ON HWY 31

0429 PM    MORRISVILLE               TN   .75 INCH HAIL
11/10/02   GILES                          REPORTED BY TRAINED
                                          SPOTTER

0435 PM    DEVIL SPRINGS             TN   1.75 INCH HAIL
11/10/02   PUTNAM                         REPORTED BY TRAINED
                                          SPOTTER

0435 PM    COOKEVILLE                TN   .88 INCH HAIL
11/10/02   PUTNAM                         REPORTED BY TRAINED
                                          SPOTTER

0437 PM    LEWISBURG                 TN   .75 INCH HAIL
11/10/02   MARSHALL                       REPORTED BY TRAINED
                                          SPOTTER

0442 PM    LEWISBURG                 TN   1.75 INCH HAIL
11/10/02   MARSHALL                       REPORTED BY TRAINED
                                          SPOTTER

0450 PM    COOKEVILLE                TN   WIND DAMAGE
11/10/02   PUTNAM                         NUMEROUS TREES DOWN
                                          THE WITH HUTCHINSON
                                          RD BLOCKED

0454 PM    LEWISBURG                 TN   1.75 INCH HAIL
11/10/02   MARSHALL                       REPORTED BY TRAINED
                                          SPOTTER

0423 PM    COOKEVILLE                TN   .75 INCH HAIL
11/10/02   PUTNAM                         REPORTED BY TRAINED
                                          SPOTTER

ROSE
Local storm report, Nov 10, 8:36 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
755 PM CST SUN NOV 10 2002

TIME(CST)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0303 PM    SPRING HILL               TN   1.00 INCH HAIL
11/10/02   MAURY                         0433 PM    5 E GORDONSBURG           TN   1.00 INCH HAIL
11/10/02   LEWIS                          TRAINED SPOTTER REPORTED
                                          NEAR THE LEWIS/MAURY COUNTY
                                          LINE

0305 PM    3 E THOMPSONS STATION     TN   1.75 INCH HAIL
11/10/02   WILLIAMSON                     TRAINED SPOTTER REPORTED
                                          I-65 AT US HIGHWAY 431

0319 PM    4 S SMYRNA                TN   1.00 INCH HAIL
11/10/02   RUTHERFORD                     TRAINED SPOTTER I-24 AT
                                          ALMAVILLE RD

0328 PM    SMYRNA                    TN   1.75 INCH HAIL
11/10/02   RUTHERFORD                    0329 PM    SMYRNA                    TN   .88 INCH HAIL
11/10/02   RUTHERFORD                     REPORTED BY NWS EMPLOYEE

0331 PM    SMYRNA                    TN   2.00 INCH HAIL
11/10/02   RUTHERFORD                     REPORTED BY TRAINED
                                          SPOTTER AT WAL-MART STORE

0333 PM    5 N WALTER HILL           TN   .75 INCH HAIL
11/10/02   RUTHERFORD                     TRAINED SPOTTER REPORTED
                                          INTERSECTION OF HWYS 231S
                                          AND 452 NEAR THE
                                          RUTHERFORD/WILSON COUNTY
                                          LINE

0335 PM    GLADEVILLE                TN   1.75 INCH HAIL
11/10/02   WILSON                        0334 PM    HOLLY CREEK               TN   .75 INCH HAIL
11/10/02   WILSON                         REPORTED BY VOLUNTEER FIRE
                                          DEPT

0428 PM    1 N STIVERSVILLE          TN   1.00 INCH HAIL
11/10/02   MAURY                          TRAINED SPOTTER REPORTED 2
                                          MILES N OF GILES/MAURY
                                          COUNTY LINE ON HWY 31

0429 PM    MORRISVILLE               TN   .75 INCH HAIL
11/10/02   GILES                         0435 PM    DEVIL SPRINGS             TN   1.75 INCH HAIL
11/10/02   PUTNAM                        0435 PM    COOKEVILLE                TN   .88 INCH HAIL
11/10/02   PUTNAM                        0437 PM    LEWISBURG                 TN   .75 INCH HAIL
11/10/02   MARSHALL                      0442 PM    LEWISBURG                 TN   1.75 INCH HAIL
11/10/02   MARSHALL                      0450 PM    COOKEVILLE                TN   WIND DAMAGE
11/10/02   PUTNAM                         NUMEROUS TREES DOWN IN THE
                                          CITY WITH HUTCHINSON RD
                                          BLOCKED

0454 PM    LEWISBURG                 TN   1.75 INCH HAIL
11/10/02   MARSHALL                      0423 PM    COOKEVILLE                TN   .75 INCH HAIL
11/10/02   PUTNAM                        ROSE
Local storm report, Nov 10, 8:45 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
845 PM CST SUN NOV 10 2002

TIME(CST)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0526 PM    10 SW LAWRENCEBURG        TN   1.00 INCH HAIL
11/10/02   LAWRENCE                       REPORTED BY TAINED
                                          SPOTTER

0515 PM    BANNER SPRINGS            TN   TORNADO
11/10/02   FENTRESS                       SO REPORTED DAMAGE TO
                                          SEVERAL HOMES WITH TREES
                                          AND POWER LINES DOWN
                                          TRAINED SPOTTER ALSO
                                          REPORTED SEEING DEBRIS AS
                                          STORM WENT PAST HIS HOME

0520 PM    7 SE JAMESTOWN            TN   1.75 INCH HAIL
11/10/02   FENTRESS                       REPORTED BY TRAINED
                                          SPOTTER

0545 PM    INDIAN MOUND              TN   WIND DAMAGE
11/10/02   STEWART                        LAW ENFORCEMENT REPORTED
                                          TREES DOWN E PART OF COUNTY

0645 PM    CROSSVILLE                TN   .75 INCH HAIL
11/10/02   CUMBERLAND                     REPORTED BY TRAINED
                                          SPOTTER

0620 PM    COUNTYWIDE                TN   WIND DAMAGE
11/10/02   MONTGOMERY                     LAW ENFORCEMENT REPORTED
                                          NUMEROUS TREES AND POWER
                                          LINES DOWN AND STREET SIGNS
                                          KNOCKED OVER

0739 PM    CRAB ORCHARD              TN   WIND DAMAGE
11/10/02   CUMBERLAND                     LAW ENFORCEMENT REPORTED
                                          ROOF ON A ROAD

0820 PM    LAWRENCEBURG              TN   WIND DAMAGE
11/10/02   LAWRENCE                       LAW ENFORCEMENT REPORTED
                                          TREES DOWN

0846 PM    6 S CROSSVILLE            TN   TORNADO
11/10/02   CUMBERLAND                     LAW ENFORCEMENT REPORTED
                                          TORNADO ON HWY 127S HEADING
                                          TOWARD BIG LICK

0846 PM    6 S CROSSVILLE            TN   2.75 INCH HAIL
11/10/02   CUMBERLAND                     REPORTED BY LAW
                                          ENFORCEMENT ON HWY 127S

0745 PM    5 SE FRANKLIN             TN   .88 INCH HAIL
11/10/02   WILLIAMSON                     I-65 AT EXIT 61 REPORTED
                                          BY EMA

0736 PM    WESTMORELAND              TN   WIND DAMAGE
11/10/02   SUMNER                         LAW ENFORCEMENT REPORTED
                                          LARGE TREE LIMBS DOWN

0708 PM    CROSSVILLE                TN   TORNADO
11/10/02   CUMBERLAND                     PICKED UP AND OVERTURNED A
                                          SEMI REPORTED BY EMA

0715 PM    1 E SPRINGFIELD           TN   WIND DAMAGE
11/10/02   ROBERTSON                      LAW ENFORCEMENT REPORTED
                                          TREE DOWN ON HWY 49 AT
                                          CARRS CREEK BRIDGE

0645 PM    LOBELVILLE                TN   WIND DAMAGE
11/10/02   PERRY                          LAW ENFORCEMENT REPORTED
                                          TREES AND POWER LINES DOWN
                                          AND 2 CARS CRUSHED

0705 PM    COUNTYWIDE                TN   WIND DAMAGE
11/10/02   HICKMAN                        LAW ENFORCEMENT REPORTED
                                          TREES DOWN

0720 PM    COUNTYWIDE                TN   WIND DAMAGE
11/10/02   LEWIS                          LAW ENFORCEMENT REPORTED
                                          TREES DOWN

0720 PM    COUNTYWIDE                TN   WIND DAMAGE
11/10/02   WARREN                         LAW ENFORCEMENT REPORTED
                                          TREES DOWN

0720 PM    COUNTYWIDE                TN   1.00 INCH HAIL
11/10/02   WARREN                         LAW ENFORCEMENT REPORTED
                                          HAIL AS LARGE AS ONE INCH

ROSE
Local storm report, Nov 10, 8:45 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR MONTGOMERY CO
NATIONAL WEATHER SERVICE NASHVILLE,TN
845 PM CST SUN NOV 10 2002

TIME(CST)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0526 PM    10 SW LAWRENCEBURG        TN   1.00 INCH HAIL
11/10/02   LAWRENCE                       REPORTED BY TAINED
                                          SPOTTER

0515 PM    BANNER SPRINGS            TN   TORNADO
11/10/02   FENTRESS                       SO REPORTED DAMAGE TO
                                          SEVERAL HOMES WITH TREES
                                          AND POWER LINES DOWN
                                          TRAINED SPOTTER ALSO
                                          REPORTED SEEING DEBRIS AS
                                          STORM WENT PAST HIS HOME

0520 PM    7 SE JAMESTOWN            TN   1.75 INCH HAIL
11/10/02   FENTRESS                       REPORTED BY TRAINED
                                          SPOTTER

0545 PM    INDIAN MOUND              TN   WIND DAMAGE
11/10/02   STEWART                        LAW ENFORCEMENT REPORTED
                                          TREES DOWN E PART OF COUNTY

0645 PM    CROSSVILLE                TN   .75 INCH HAIL
11/10/02   CUMBERLAND                     REPORTED BY TRAINED
                                          SPOTTER

0600 PM    COUNTYWIDE                TN   WIND DAMAGE
11/10/02   MONTGOMERY                     LAW ENFORCEMENT REPORTED
                                          NUMEROUS TREES AND POWER
                                          LINES DOWN AND STREET SIGNS
                                          KNOCKED OVER

0739 PM    CRAB ORCHARD              TN   WIND DAMAGE
11/10/02   CUMBERLAND                     LAW ENFORCEMENT REPORTED
                                          ROOF ON A ROAD

0820 PM    LAWRENCEBURG              TN   WIND DAMAGE
11/10/02   LAWRENCE                       LAW ENFORCEMENT REPORTED
                                          TREES DOWN

0846 PM    6 S CROSSVILLE            TN   TORNADO
11/10/02   CUMBERLAND                     LAW ENFORCEMENT REPORTED
                                          TORNADO ON HWY 127S HEADING
                                          TOWARD BIG LICK

0846 PM    6 S CROSSVILLE            TN   2.75 INCH HAIL
11/10/02   CUMBERLAND                     REPORTED BY LAW
                                          ENFORCEMENT ON HWY 127S

0745 PM    5 SE FRANKLIN             TN   .88 INCH HAIL
11/10/02   WILLIAMSON                     I-65 AT EXIT 61 REPORTED
                                          BY EMA

0736 PM    WESTMORELAND              TN   WIND DAMAGE
11/10/02   SUMNER                         LAW ENFORCEMENT REPORTED
                                          LARGE TREE LIMBS DOWN

0708 PM    8 E CROSSVILLE            TN   TORNADO
11/10/02   CUMBERLAND                     PICKED UP AND OVERTURNED A
                                          SEMI ON I-40 AT MILE
                                          MARKER 325 REPORTED BY EMA

0715 PM    1 E SPRINGFIELD           TN   WIND DAMAGE
11/10/02   ROBERTSON                      LAW ENFORCEMENT REPORTED
                                          TREE DOWN ON HWY 49 AT
                                          CARRS CREEK BRIDGE

0645 PM    LOBELVILLE                TN   WIND DAMAGE
11/10/02   PERRY                          LAW ENFORCEMENT REPORTED
                                          TREES AND POWER LINES DOWN
                                          AND 2 CARS CRUSHED

0705 PM    COUNTYWIDE                TN   WIND DAMAGE
11/10/02   HICKMAN                        LAW ENFORCEMENT REPORTED
                                          TREES DOWN

0720 PM    COUNTYWIDE                TN   WIND DAMAGE
11/10/02   LEWIS                          LAW ENFORCEMENT REPORTED
                                          TREES DOWN

0720 PM    COUNTYWIDE                TN   WIND DAMAGE
11/10/02   WARREN                         LAW ENFORCEMENT REPORTED
                                          TREES DOWN

0720 PM    COUNTYWIDE                TN   1.00 INCH HAIL
11/10/02   WARREN                         LAW ENFORCEMENT REPORTED
                                          HAIL AS LARGE AS ONE INCH

ROSE
Local storm report, Nov 10, 8:47 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE NASHVILLE,TN
755 PM CST SUN NOV 10 2002

TIME(CST)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0303 PM    SPRING HILL               TN   1.00 INCH HAIL
11/10/02   MAURY                          REPORTED BY TRAINED
                                          SPOTTER

0433 PM    5 E GORDONSBURG           TN   1.00 INCH HAIL
11/10/02   LEWIS                          TRAINED SPOTTER REPORTED
                                          NEAR THE LEWIS/MAURY
                                          COUNTY LINE

0305 PM    3 E THOMPSONS STATION     TN   1.75 INCH HAIL
11/10/02   WILLIAMSON                     TRAINED SPOTTER REPORTED
                                          I-65 AT US HIGHWAY 431

0319 PM    4 S SMYRNA                TN   1.00 INCH HAIL
11/10/02   RUTHERFORD                     TRAINED SPOTTER I-24 AT
                                          ALMAVILLE RD

0328 PM    SMYRNA                    TN   1.75 INCH HAIL
11/10/02   RUTHERFORD                     REPORTED BY TRAINED
                                          SPOTTER

0329 PM    SMYRNA                    TN   .88 INCH HAIL
11/10/02   RUTHERFORD                     REPORTED BY NWS
                                          EMPLOYEE

0331 PM    SMYRNA                    TN   2.00 INCH HAIL
11/10/02   RUTHERFORD                     REPORTED BY TRAINED
                                          SPOTTER AT WAL-MART

0333 PM    5 N WALTER HILL           TN   .75 INCH HAIL
11/10/02   RUTHERFORD                     REPORTED BY TRAINED
                                          SPOTTER AT INTERSECTION
                                          231S AND 452 NEAR THE
                                          RUTHERFORD/WILSON
                                          COUNTY LINE

0335 PM    GLADEVILLE                TN   1.75 INCH HAIL
11/10/02   WILSON                         REPORTED BY TRAINED
                                          SPOTTER

0334 PM    HOLLY CREEK               TN   .75 INCH HAIL
11/10/02   WILSON                         REPORTED BY VOLUNTEER
                                          FIRE DEPT

0428 PM    1 N STIVERSVILLE          TN   1.00 INCH HAIL
11/10/02   MAURY                          REPORTED BY TRAINED
                                          SPOTTER 2 MILES N OF
                                          GILES/MAURY COUNTY
                                          LINE ON HWY 31

0429 PM    MORRISVILLE               TN   .75 INCH HAIL
11/10/02   GILES                          REPORTED BY TRAINED
                                          SPOTTER

0435 PM    DEVIL SPRINGS             TN   1.75 INCH HAIL
11/10/02   PUTNAM                         REPORTED BY TRAINED
                                          SPOTTER

0435 PM    COOKEVILLE                TN   .88 INCH HAIL
11/10/02   PUTNAM                         REPORTED BY TRAINED
                                          SPOTTER

0437 PM    LEWISBURG                 TN   .75 INCH HAIL
11/10/02   MARSHALL                       REPORTED BY TRAINED
                                          SPOTTER

0442 PM    LEWISBURG                 TN   1.75 INCH HAIL
11/10/02   MARSHALL                       REPORTED BY TRAINED
                                          SPOTTER

0450 PM    COOKEVILLE                TN   WIND DAMAGE
11/10/02   PUTNAM                         NUMEROUS TREES DOWN
                                          THE WITH HUTCHINSON
                                          RD BLOCKED

0454 PM    LEWISBURG                 TN   1.75 INCH HAIL
11/10/02   MARSHALL                       REPORTED BY TRAINED
                                          SPOTTER

0423 PM    COOKEVILLE                TN   .75 INCH HAIL
11/10/02   PUTNAM                         REPORTED BY TRAINED
                                          SPOTTER

ROSE

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 6:01 PM CSTTornado WarningOHXCoffee29 min
Nov 10, 6:16 PM CSTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys, Montgomery29 min
Nov 10, 6:18 PM CSTSevere Thunderstorm WarningOHXCoffee27 min
Nov 10, 6:30 PM CSTSevere Thunderstorm WarningOHXRobertson45 min
Nov 10, 6:45 PM CSTSevere Thunderstorm WarningOHXPerry30 min
Nov 10, 6:52 PM CSTSevere Thunderstorm WarningOHXSumner38 min
Nov 10, 7:02 PM CSTSevere Thunderstorm WarningOHXCoffee, Warren43 min
Nov 10, 7:05 PM CSTSevere Thunderstorm WarningOHXHickman, Lewis25 min
Nov 10, 7:15 PM CSTTornado WarningOHXWarren30 min
Nov 10, 7:25 PM CSTSevere Thunderstorm WarningOHXDavidson, Maury, Sumner, Williamson35 min
Nov 10, 7:29 PM CSTTornado WarningOHXCoffee, Warren31 min
Nov 10, 7:54 PM CSTSevere Thunderstorm WarningOHXCumberland, White51 min
Nov 10, 8:02 PM CSTTornado WarningOHXVan Buren, Warren28 min
Nov 10, 8:17 PM CSTSevere Thunderstorm WarningOHXGiles, Lawrence, Maury28 min
Nov 10, 8:27 PM CSTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Smith, Wilson48 min
Nov 10, 8:29 PM CSTSevere Thunderstorm WarningOHXCoffee16 min
Nov 10, 8:32 PM CSTTornado WarningOHXCumberland28 min
Nov 10, 8:39 PM CSTSevere Thunderstorm WarningOHXMarshall36 min
Nov 10, 8:50 PM CSTSevere Thunderstorm WarningOHXBedford25 min
Nov 10, 9:23 PM CSTFlash Flood WarningOHXCoffee, Cumberland, Van Buren, Warren, White3 hr
Nov 10, 9:32 PM CSTTornado WarningOHXCumberland, White28 min
Nov 10, 9:47 PM CSTSevere Thunderstorm WarningOHXVan Buren, Warren28 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2002Every severe thunderstorm warning in 2002

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.